# SDR IPXA2014020381743

- Difficulty date: January 22, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 321U223130
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, NR 4 NACELLE STATION 282.93 BULKHEAD FOUND CRACKED JUST ABOVE OTBD SPRING BEAM FWD BEARING HOUSING.  REPAIRED IAW RI-54-00-10443, REV A & EO B747-5410-53293-A.   MAJOR REPAIR.
